# SDR SWAA2023050343419

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 37,876 hours, 23,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ON MAIN CABIN DOOR (L1) DISPLACED FROM CONTAINER<[01] R&R FE ESCAPE SLIDE PER AMM 25-66-01 AND MT725-61-06
